Title of article
On the growth of meromorphic functions defined by quasi-regular c-fractions
Author/Authors
Li، نويسنده , , Jia-Liang، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1996
Pages
11
From page
367
To page
377
Abstract
We investigate the growth of the meromorphic function defined by 1 + a1zb + a2z1 + … , where ai are complex numbers, ai ≠ 0, ¦ai¦ ⩾ ¦ai+1¦ (i = 1, 2, …) and limi→∞ ai =0. b is a complex number.
Keywords
Quasi-regular c-fraction , order of meromorphic function
Journal title
Journal of Computational and Applied Mathematics
Serial Year
1996
Journal title
Journal of Computational and Applied Mathematics
Record number
1547114
Link To Document